Alert archive / Pennsylvania / Areal Flood Warnings in 2008

Areal Flood Warning 7, NWS Philadelphia/Mount Holly

September 6, 20085 counties in Pennsylvania

NWS Philadelphia/Mount Holly issued this areal flood warning at Sep 6, 2008, 3:33 PM EDT for 5 counties in Pennsylvania. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 6, 2008, 3:33 PM EDT (19:33 UTC)
Expired
Sep 6, 2008, 9:30 PM EDT
In force
6 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Flood severity
None

Counties Berks County, PA, Carbon County, PA, Lehigh County, PA, Monroe County, PA, Northampton County, PA

The radar

The Philadelphia radar (KDIX), 133 km from the middle of the area, began a volume at 19:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 7.6 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2008-09-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 756 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2008-09-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
756 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
562 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS41 KPHI 061933
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
333 PM EDT SAT SEP 6 2008

PAC011-025-077-089-095-070130-
/O.NEW.KPHI.FA.W.0007.080906T1933Z-080907T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
333 PM EDT SAT SEP 6 2008

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A

* FLOOD WARNING FOR URBAN AREAS AND SMALL STREAMS IN...
  BERKS COUNTY IN EASTERN PENNSYLVANIA...
  LEHIGH COUNTY IN EASTERN PENNSYLVANIA...
  NORTHAMPTON COUNTY IN EASTERN PENNSYLVANIA...
  CARBON COUNTY IN NORTHEAST PENNSYLVANIA...
  MONROE COUNTY IN NORTHEAST PENNSYLVANIA...

* UNTIL 930 PM EDT

* AT 325 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
HEAVY RAIN ACROSS PORTIONS OF THE WARNED AREA. RADAR ESTIMATES 
INDICATE THAT BETWEEN 1.5 AND 2 INCHES HAVE ALREADY FALLEN IN SPOTS. 
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE THROUGH 
THE REST OF THIS AFTERNOON AND EARLY THIS EVENING. 

A FLOOD WARNING MEANS THAT FLOODING IS EXPECTED TO OCCUR OR HAS 
ALREADY BEEN REPORTED. 

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

LAT...LON 4059 7603 4065 7598 4074 7578 4091 7600
      4101 7575 4110 7576 4124 7541 4126 7514
      4116 7515 4108 7497 4098 7514 4086 7505
      4079 7510 4075 7519 4062 7520 4042 7549
      4044 7553 4025 7570 4014 7589 4049 7644

$$

KRUZDLO

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Sep 6, 11:36 AM EDT, 3 hours 57 minutes earlier.

Area forecast discussion, Sep 6, 11:36 AM EDT, 3 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1136 AM EDT SAT SEP 6 2008

.SYNOPSIS...
TROPICAL STORM HANNA MOVED ONSHORE OVER NORTHEASTERN SOUTH
CAROLINA EARLY THIS MORNING. THE STORM WILL MOVE NORTHWARD TODAY
CROSSING DELAWARE THIS AFTERNOON AND SOUTHERN NEW JERSEY THIS EVENING
ON ITS WAY TO NEW ENGLAND TONIGHT. WEAK HIGH PRESSURE WILL FOLLOW
LATE SUNDAY AND MONDAY FOLLOWED BY A COLD FRONT ON TUESDAY. HIGH
PRESSURE WILL THEN BUILD OVER THE REGION WEDNESDAY AND THURSDAY
AND OFFSHORE ON FRIDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
HEAVY RAINS FROM HANNA ARE NO AFFECTING THE AREA ALTHOUGH THE
CENTER REMAINS TO OUR SOUTH. THE TRACK OF THE STORM CONTINUES TO
BRING THE CENTER THROUGH THE DELMARVA AND SOUTHERN NEW JERSEY THIS
AFTERNOON AND EVENING. THE MAIN CONCERN FROM TROPICAL STORM HANNA
WILL BE FLOODING THROUGHOUT THE REGION. STRONG WINDS ARE ALSO A
THREAT, MAINLY ALONG THE COASTAL WATERS AND THE COASTAL PLAIN, BUT
SOME OF THE STRONG GUSTY WINDS COULD ALSO REACH FARTHER INLAND.
NOW THAT THE RAIN HAS BEGUN, IT WILL LAST THROUGH THE AFTERNOON
AND MOST OF THE EVENING HOURS. WITH THE EXPECTED TRACK, AND VERY
HEAVY RAINS THAT ARE ANTICIPATED, 4 TO 7 INCHES OF RAIN COULD
FALL. THE AREA THAT IS EXPECTED TO SEE THE LARGEST NUMBERS SHOULD
BE ACROSS CENTRAL AND NORTHERN NEW JERSEY SOUTHWESTWARD THROUGH
EAST CENTRAL AND SOUTHEAST PENNSYLVANIA. EVEN THOUGH THE GROUND IS
STARTING OUT RELATIVELY DRY, WHEN THE HEAVY RAINS DO ARRIVE, IT
SHOULD FALL IN A 6 TO 8 HOUR WINDOW. THE COMBINATION OF THE VERY
HEAVY RAINS AND THE RELATIVE SHORT TIME FRAME THAT IT SHOULD FALL,
WOULD MOST LIKELY CAUSE FLOODING, ESPECIALLY ON THE SMALLER
STREAMS AND CREEKS AS WELL AS POOR DRAINAGE AREAS.

NO CHANGES HAVE BEEN MADE TO ANY OF THE THE WARNINGS AND WATCHES.
A TROPICAL STORM WARNING FOR COASTAL SECTIONS...A TROPICAL STORM
WIND WARNING FOR ADJACENT INLAND SECTIONS...A WIND ADVISORY FOR
THE LEHIGH VALLEY AND POCONO AREAS OF PENNSYLVANIA...AND A FLOOD
WATCH FOR THE ENTIRE AREA. SEE THE HLS, FFA, AND NPW FOR
PARTICULARS. ALSO, REFER PLEASE REFER TO THE NATIONAL HURRICANE
CENTER, WWW.NHC.NOAA.GOV, FOR MORE DETAILS ON TROPICAL STORM HANNA.

&&

.SHORT TERM /SUNDAY THROUGH SUNDAY NIGHT/...
HANNA WILL BE DEPARTING AFTER MIDNIGHT AND RAINS WILL BECOME
SHOWERY AND THEN END. THE WINDS WILL ALSO BE ON THE DECREASE LATE
TONIGHT IN THE WAKE OF HANNA. THE CIRCULATION BEHIND HANNA SHOULD
MERGE WITH A WEAKENING COLD FRONT TO THE NORTHWEST AND THIS FRONT
WILL BE PULLED THROUGH THE REGION LATE TONIGHT ALLOWING THE
HUMIDITY TO DECREASE. HIGH PRESSURE THEN BUILDS OVER THE REGION
SUNDAY AND SUNDAY NIGHT WITH DRY WEATHER. FORECAST TEMPERATURES
WERE GENERALLY IN LINE WITH THE MAV GUIDANCE.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
WE USED HPC GUIDANCE AS A STARTING POINT AND ONLY MINOR
ADJUSTMENTS WERE MADE.

A COLD FRONT IS EXPECTED TO SWEEP THROUGH THE REGION TUESDAY,
BRINGING A CHANCE FOR SHOWERS AND THUNDERSTORMS. THE FRONT LOOKS TO
STALL OFF TO OUR SOUTH AND EAST BUT DEPENDING ON THE TRACK OF
HURRICANE IKE, IT MAY ACTUALLY BE PUSHED CLOSER TO OUR BORDERS.
MEANWHILE, HIGH PRESSURE WILL BUILD IN BEHIND THE FRONT AND PERSIST
THROUGH FRIDAY.

&&

.AVIATION /15Z SATURDAY THROUGH WEDNESDAY/...
MOST TAF SITES REMAIN IN MARGINAL VFR CATEGORY, BUT A CHANGE TO
IFR CONDITIONS ARE EXPECTED EARLY THIS AFTERNOON AS TROPICAL STORM
HANNA CONITNUES TO MOVE INTO THE AREA. CONDITIONS WILL BE LOWEST
IN HEAVIER PRECIPITATION BANDS, INCLUDING ISOLATED CONVECTION,
THIS AFTERNOON AND EARLY TONIGHT.

GRADUAL IMPROVEMENT TO VFR SHOULD BE OCCURRING IN THE WAKE OF THE
LOW LATER ON TONIGHT, AS THE WEST TO NORTHWEST WINDS KICK IN.

A WIND SHEAR REMARK WAS USED FOR THIS AFTERNOON AND EVENING. WIND
DIRECTIONS MAY NOT BE TOO FAR DIFFERENT FROM SURFACE VALUES, BUT
SPEEDS SHOULD INCREASE MARKEDLY OFF THE SURFACE, AND THE ATTEMPT WAS
MADE TO ALERT PILOTS OF INCREASED SPEEDS ABOVE THE GROUND.

&&

.MARINE...
THE APPROACH AND PASSAGE OF TROPICAL STORM HANNA WILL CAUSE A
DRAMATIC INCREASE IN WINDS DURING TODAY, WHICH SHOULD PEAK LATER
THIS AFTERNOON AND THIS EVENING. PLEASE REFER TO THE LATEST
STATEMENTS FROM THE NATIONAL HURRICANE CENTER AND OUR LOCAL HANNA
STATEMENTS FROM THE MT HOLLY NJ NATIONAL WEATHER SERVICE OFFICE FOR
ADDITIONAL DETAILS. 925 HPA WINDS WERE FORECAST TO BE IN THE 50 TO
55 KNOT RANGE AS THE LATEST FORECAST TRACKS THE STORM THROUGH THE
DELMAR AREA, THROUGH SOUTHEASTERN NEW JERSEY, AND THEN OFF THE NEW
JERSEY COAST THIS EVENING. SEAS ARE PROGGED UP TO 12 FEET OVER THE
EASTERN COASTAL WATERS THIS AFTERNOON AND THIS EVENING, WITH
BREAKERS IN THE SURF ZONE OF 5 TO 8 FEET. THIS IS IN LINE WITH THE
LATEST WAVEWATCH FORECAST.

WEAK HIGH PRESSURE IS EXPECTED TO BUILD OVER THE REGION IN THE WAKE
OF THE STORM FOR SUNDAY AND MONDAY. WIND SPEEDS AND SEAS WILL
SUBSIDE AT THAT TIME. A COLD FRONT FROM THE NORTHWEST IS SLATED TO
ARRIVE ON TUESDAY WITH AT LEAST SCATTERED ADDITIONAL PRECIPITATION.
SWELLS FROM IKE MIGHT BE BLOCKED ON MONDAY AND TUESDAY, BUT AS HIGH
PRESSURE BUILDS INTO THE REGION BEHIND THE FRONT, NORTHEAST SWELLS
REACHING SMALL CRAFT ADVISORY LEVELS MIGHT OCCUR WEDNESDAY.

&&

.RIP CURRENTS...
AS TROPICAL STORM HANNA APPROACHES FROM THE SOUTH TODAY, RIP
CURRENTS ARE EXPECTED TO BE MOSTLY IN THE RANGE OF HIGH. AN IN-HOUSE
GUIDANCE TOOL INDICATED MODERATE FOR DELAWARE, BUT IT DOES NOT SEEM
REASONABLE TO SPLIT OUT DELAWARE FOR MODERATE AND LEAVE NEW JERSEY
HIGH.

THE THREAT OF ENHANCED RIP CURRENTS SHOULD SUBSIDE SOMEWHAT FOR
SUNDAY INTO MONDAY AS HANNA MOVES TO OUR NORTHEAST AND FARTHER AWAY
FROM OUR REGION. HOWEVER, SWELLS FROM IKE MAY BEGIN TO ARRIVE ABOUT
THAT TIME. EVEN IF THAT DOES NOT OCCUR, THE EXPECTED NORTHEAST FETCH
MIGHT INCREASE RIP CURRENTS AGAIN BY WEDNESDAY.

&&

.TIDES AND COASTAL FLOODING...
WE ARE FORTUNATE THAT HANNA IS ARRIVING DURING THE NEAP TIDE CYCLE,
AS WELL AS WHEN TIDES, ON THE OCEAN AT LEAST, ARE STARTING TO MOVE
TOWARD LOW TIDE. SO, THE HIGHER ASTRONOMICAL TIDES TODAY ALONG THE
OCEAN-FRONT SHOULD BE ARRIVING AROUND THE TIME WINDS JUST START TO
RAMP UP AT MIDDAY AND EARLY AFTERNOON. THERE WILL BE A BETTER
COINCIDENCE OF WINDS AND TIDES IN THE BAYS AND THE TIDAL DELAWARE
RIVER. NEVERTHELESS, THE GENERAL SURGE IS EXPECTED TO AVERAGE 1 TO 3
FEET WHICH WOULD TAKE MOST LOCAL AREAS INTO THE MINOR TIDAL FLOODING
RANGE. CURIOUSLY, THE SURGE GUIDANCE IS LESS THAN THIS, ESPECIALLY
THE GFS WHICH SHOWS ONLY A FEW TENTHS ABOVE NORMAL. BUT, WITH
ONSHORE TO SOUTH WINDS OF TROPICAL STORM FORCE, OR AT LEAST FREQUENT
GUSTS (AS THE 925 HPA WINDS WERE 50 TO 55 KNOTS OVER THE WATERS),
THE STORM SURGE WILL BE FORECAST HIGHER THAN THE GUIDANCE. WAVE
ACTION ALSO HAS TO BE ADDED ON TOP OF THIS, AS WELL AS DRAINAGE
FLOODING THAT WILL OCCUR AROUND THE TIME OF HIGH TIDE AS HEAVY RAIN
SHOULD BE OCCURRING. LASTLY, MINOR TIDAL FLOODING MIGHT PERSIST INTO
SUNDAY ALONG TIDAL SECTIONS OF THE DELAWARE RIVER BECAUSE OF THE
FRESHWATER RUNOFF.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...TROPICAL STORM WIND WARNING UNTIL 11 PM EDT THIS EVENING FOR
     PAZ067>071.
     FLOOD WATCH THROUGH LATE TONIGHT FOR PAZ054-055-060>062-
     067>071.
     WIND ADVISORY UNTIL 11 PM EDT THIS EVENING FOR PAZ054-055-
     060>062.
NJ...TROPICAL STORM WIND WARNING UNTIL 11 PM EDT THIS EVENING FOR
     NJZ001-007>010-012-015-017>019.
     FLOOD WATCH THROUGH LATE TONIGHT FOR NJZ001-007>010-012>027.
     TROPICAL STORM WARNING FOR NJZ013-014-016-020>027.
DE...FLOOD WATCH THROUGH LATE TONIGHT FOR DEZ001>004.
     TROPICAL STORM WARNING FOR DEZ001>004.
MD...FLOOD WATCH THROUGH LATE TONIGHT FOR MDZ008-012-015-019-020.
     TROPICAL STORM WARNING FOR MDZ008-012-015-019-020.
MARINE...TROPICAL STORM WARNING FOR ANZ430-431-450>455-470.
&&

SYNOPSIS...STAUBER
NEAR TERM...ROBERTSON/STAUBER
SHORT TERM...STAUBER
LONG TERM...MEOLA
AVIATION...RPW/
MARINE...
RIP CURRENTS...
TIDES...
Hazardous weather outlook, Sep 6, 11:36 AM EDT, 3 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1136 AM EDT SAT SEP 6 2008

PAZ054-055-060>062-071545-
CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
1136 AM EDT SAT SEP 6 2008

...WIND ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING...
...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL PENNSYLVANIA AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

NJZ001-007>010-012-015-017>019-PAZ067>071-071545-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-
PHILADELPHIA-
1136 AM EDT SAT SEP 6 2008

...TROPICAL STORM WIND WARNING IN EFFECT UNTIL 11 PM EDT THIS
EVENING...
...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TROPICAL STORM WIND WARNING.
   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

DEZ001>003-MDZ008-012-015-019-020-NJZ016-071545-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SALEM-
1136 AM EDT SAT SEP 6 2008

...TROPICAL STORM WARNING IN EFFECT...
...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW
JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TROPICAL STORM WARNING.
   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

NJZ013-020>023-027-071545-
WESTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-
1136 AM EDT SAT SEP 6 2008

...TROPICAL STORM WARNING IN EFFECT...
...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TROPICAL STORM WARNING.
   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

DEZ004-NJZ014-024>026-071545-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
1136 AM EDT SAT SEP 6 2008

...TROPICAL STORM WARNING IN EFFECT...
...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TROPICAL STORM WARNING.
   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ430-431-450>455-071545-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1136 AM EDT SAT SEP 6 2008

...TROPICAL STORM WARNING IN EFFECT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TROPICAL STORM WARNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

WINDS AND WAVES WILL DIMINISH AS TROPICAL STORM HANNA MOVES AWAY
FROM THE AREA SUNDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 6, 4:22 PM EDTAreal Flood WarningPHIChester6 hr
Sep 6, 5:39 PM EDTFlash Flood WarningPHIBucks, Delaware, Montgomery, Philadelphia5 hr
Sep 6, 5:47 PM EDTAreal Flood WarningPHIBucks, Montgomery5 hr
Sep 6, 6:11 PM EDTTornado WarningPHIBucks, Philadelphia49 min

Nearby

Areal Flood Warnings in Pennsylvania, 2008Every areal flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.